Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 178, NWS Fort Worth, TX

April 30, 2016Anderson County, Leon County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 30, 2016, 12:26 AM CDT for Anderson County, Leon County, Texas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2016, 12:26 AM CDT (05:26 UTC)
Expired
Apr 30, 2016, 1:30 AM CDT
In force
64 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Anderson County, TX, Leon County, TX

The radar

The Shreveport radar (KSHV), 185 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 9:58 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 5.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 835 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 455 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
835 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
591 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
455 m²/s²
0-3 km storm-relative helicity
577 m²/s²
Significant tornado parameter
2.9
Supercell composite
11.8

Open this sounding in Storm Lab

The text

As transmitted.

277 
WUUS54 KFWD 300526
SVRFWD
TXC001-289-300630-
/O.NEW.KFWD.SV.W.0178.160430T0526Z-160430T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1226 AM CDT SAT APR 30 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ANDERSON COUNTY IN CENTRAL TEXAS...
  NORTHEASTERN LEON COUNTY IN CENTRAL TEXAS...

* UNTIL 130 AM CDT

* AT 1225 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
  ELKHART...OR 12 MILES SOUTHWEST OF PALESTINE...MOVING NORTHEAST AT 20
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  ELKHART AROUND 1250 AM CDT. 
  PALESTINE AROUND 110 AM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE OAKWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING CAN KILL.

&&

LAT...LON 3167 9529 3157 9545 3154 9565 3151 9574
      3157 9589 3162 9579 3168 9578 3170 9585
      3169 9586 3172 9588 3173 9587 3209 9544
      3196 9545 3193 9542 3185 9545 3182 9540
      3176 9540
TIME...MOT...LOC 0525Z 213DEG 19KT 3161 9576 

HAIL...1.00IN
WIND...60MPH
 
$$

STALLEY
3 follow-up statements
635 
WWUS54 KFWD 300553
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1253 AM CDT SAT APR 30 2016

TXC001-289-300630-
/O.CON.KFWD.SV.W.0178.000000T0000Z-160430T0630Z/
ANDERSON TX-LEON TX-
1253 AM CDT SAT APR 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR CENTRAL ANDERSON AND NORTHEASTERN LEON COUNTIES...

AT 1253 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELKHART...OR 9
MILES SOUTH OF PALESTINE...MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  ELKHART AROUND 105 AM CDT. 
  PALESTINE AROUND 120 AM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE OAKWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING CAN KILL.

&&

LAT...LON 3167 9529 3157 9545 3154 9565 3151 9574
      3157 9589 3162 9579 3168 9578 3170 9585
      3169 9586 3172 9588 3173 9587 3209 9544
      3196 9545 3193 9542 3185 9545 3182 9540
      3176 9540
TIME...MOT...LOC 0553Z 218DEG 19KT 3162 9563 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

STALLEY
973 
WWUS54 KFWD 300606
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
106 AM CDT SAT APR 30 2016

TXC289-300615-
/O.CAN.KFWD.SV.W.0178.000000T0000Z-160430T0630Z/
LEON TX-
106 AM CDT SAT APR 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEON COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
CENTRAL TEXAS.

LAT...LON 3157 9545 3154 9565 3156 9571 3162 9571
      3165 9574 3178 9580 3208 9544 3196 9545
      3193 9542 3185 9545 3182 9540 3176 9540
      3167 9529
TIME...MOT...LOC 0605Z 219DEG 25KT 3172 9556 

$$

TXC001-300630-
/O.CON.KFWD.SV.W.0178.000000T0000Z-160430T0630Z/
ANDERSON TX-
106 AM CDT SAT APR 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR CENTRAL ANDERSON COUNTY...

AT 105 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PALESTINE...
MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL ANDERSON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING CAN KILL.

&&

LAT...LON 3157 9545 3154 9565 3156 9571 3162 9571
      3165 9574 3178 9580 3208 9544 3196 9545
      3193 9542 3185 9545 3182 9540 3176 9540
      3167 9529
TIME...MOT...LOC 0605Z 219DEG 25KT 3172 9556 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

STALLEY
294 
WWUS54 KFWD 300626
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
126 AM CDT SAT APR 30 2016

TXC001-300634-
/O.EXP.KFWD.SV.W.0178.000000T0000Z-160430T0630Z/
ANDERSON TX-
126 AM CDT SAT APR 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ANDERSON COUNTY WILL
EXPIRE AT 130 AM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS AND EXITED THE WARNED AREA...THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE.  HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
CENTRAL TEXAS.

LAT...LON 3157 9545 3154 9565 3156 9571 3162 9571
      3165 9574 3178 9580 3208 9544 3196 9545
      3193 9542 3185 9545 3182 9540 3176 9540
      3167 9529
TIME...MOT...LOC 0622Z 213DEG 19KT 3172 9556 

$$

STALLEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 11:50 PM CDT, 36 minutes earlier.

Area forecast discussion, Apr 29, 11:50 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1150 PM CDT FRI APR 29 2016

.AVIATION...
/06Z TAFS/ CONVECTIVE ACTIVITY HAS NOW SHIFTED EAST OF ALL NORTH
CENTRAL TEXAS TAF SITES...WITH JUST A FEW LINGERING SHOWERS
DEPARTING THE VICINITY OF WACO CURRENTLY. KEY FORECAST PROBLEM
REMAINING OVERNIGHT CONCERNS THE RETURN OF LOW STRATUS INTO THE
METROPLEX (AND LATER...WACO) TAF SITES. THE LEADING EDGE OF THE
LOW CLOUD MASS OVER WESTERN OK HAS NOW MADE IT INTO BOWIE...AND
EXPECT AT LEAST BROKEN MVFR CIGS TO BUILD INTO DFW-AREA SITES BY
10Z. BELIEVE THE BULK OF THESE CLOUDS WILL SHUNT NORTH OF THESE
AIRPORTS...HOWEVER...SO EXPECT SKIES TO SCATTER OUT AFTER 14Z.
MVFR CIGS WILL BE DELAYED A BIT AT WACO...ARRIVING BY 11Z AND
DEPARTING BY 15Z. OTHERWISE...LIGHT NORTHWESTERLY FLOW WILL
CONTINUE IN THE METROPLEX OVERNIGHT...AND THROUGH THE DAY
SATURDAY.  WACO WILL SEE A SHIFT TO NORTHWEST WINDS BY 11Z.

BRADSHAW

&&

.PREV DISCUSSION... /ISSUED 237 PM CDT FRI APR 29 2016/
TORNADO WATCH 124 FOR ALL BUT JACK...PALO PINTO...EASTLAND...STEPHENS
AND YOUNG COUNTIES CONTINUES THROUGH 03Z/10 PM CDT THIS EVENING.
NUMEROUS THUNDERSTORMS CONTINUE TO FIRE IN THE STRONG WAA SECTOR
ACROSS THE SOUTHEAST HALF OF THE CWA...WITH OTHER DISCRETE CELLS
FIRING ACROSS THE WESTERN COUNTIES AHEAD OF THE DRYLINE. THE
ENVIRONMENT REMAINS RIPE FOR ALL MODES OF SEVERE WEATHER DUE TO
ABUNDANT MOISTURE/SHEAR/AND INSTABILITY. ALL INTERESTS WITHIN THE
WATCH AREA SHOULD BE PREPARED FOR SEVERE WEATHER FROM NOW THROUGH
MID EVENING. STORMS MAY BE DISCRETE AND SUPERCELLULAR IN STRUCTURE
OR OCCUR IN STORM CLUSTERS AS LARGE- SCALE ASCENT CONTINUE MOVE
ACROSS THE SOUTHERN PLAINS THROUGH TONIGHT. BY EARLY EVENING...STORMS
SHOULD MORPH INTO BOWING LINE SEGMENTS OR A BROKEN SQUALL LINE
MOVING ACROSS THOSE AREAS EAST OF EAST OF I-35/35E TONIGHT. MESO-
LOW TYPE TORNADOES WILL CONTINUE TO BE POSSIBLE WELL INTO THE
EVENING HOURS...CONSIDERING MOIST SURFACE DEW PTS IN THE LOWER 70S
WHICH WILL RESULT IN LOW LCL/S AND CLOUD BASES. IN ADDITION...LARGE
HAIL AND DAMAGING WINDS WILL CONTINUE TO REMAIN THREATS AS WELL.

IN ADDITION...LOCALIZED FLASH FLOODING WILL BE POSSIBLE ALONG AND
EAST OF A BONHAM...ROCKWALL...CORSICANA TO HEARNE LINE WHERE 1-2
INCHES WITH ISOLATED 3 INCH AMOUNTS ACROSS OUR FAR SOUTHEAST
COUNTIES POSSIBLE TONIGHT. IT/S A LITTLE LATE IN THE GAME FOR ANY
FLASH FLOOD OR FLOOD WATCHES...BUT THESE AREAS WILL BE MONITORED
CLOSELY FOR HYDROLOGIC WARNINGS IN ADDITION TO ALL THE SEVERE
WEATHER WARNINGS. THE CURRENT MID LEVEL TROUGH NEGATIVELY ROTATING
OUT OVER THE SOUTHERN HIGH PLAINS SHOULD CONTINUE TO LIFT OUT
PROGRESSIVELY TO THE EAST-NORTHEAST TONIGHT. SUBSEQUENTLY THE
SURFACE LOW OVER NORTHWEST TX WILL ALSO LIFT RAPIDLY NORTHEAST
INTO EASTERN KS AND WESTERN MO BY SUNRISE SATURDAY. A PACIFIC COLD
FRONT WILL OVERTAKE THE DRYLINE EARLY SATURDAY MORNING AND EXIT
OUT OF THE EASTERN COUNTIES BY MID-LATE MORNING. THIS WILL BRIEFLY
MARK AND END TO RAIN CHANCES ACROSS NORTH-CENTRAL TX AS BRIEF
SHORTWAVE RIDGING OCCURS ALOFT AND ALLOW FOR A BRIEF DRY PERIOD
SATURDAY AFTERNOON THROUGH SUNDAY. A STRONG COLD FRONT ARRIVES
LATE SATURDAY NIGHT AND SUNDAY...BUT WILL MAINLY COOL HIGHS INTO
THE UPPER 60S AND 70S ACROSS THE AREA. A FEW STRONG TO MARGINALLY
SEVERE STORMS CANNOT BE RULED OUT LATE SUNDAY AFTERNOON AND
EVENING WITH THIS FRONT.

ANOTHER STRONG MID-UPPER LEVEL TROUGH APPROACHES THE AREA SUNDAY
NIGHT INTO MONDAY. NORTH AND CENTRAL TEXAS WILL REMAIN ON THE COOL
SIDE OF THINGS THIS TIME AROUND...AS A STATIONARY FRONT SEPARATING
VERY HUMID AND MOIST AIR WITH COOL AND MOIST AIR REMAINS SETTLED
ACROSS SOUTH AND SOUTHWEST TEXAS. THIS TROUGH WILL EVEN BE MORE
PROGRESSIVE AND LIFT QUICKLY TOWARD THE MISSISSIPPI RIVER VALLEY
BY MONDAY EVENING. THE BEST RAIN CHANCES WILL OCCUR LATE SUNDAY
NIGHT AND MONDAY...BUT RIGHT NOW THIS DOES NOT APPEAR TO BE A
MAJOR HYDROLOGICAL EVENT...THOUGH ANY ADDITIONAL RAINFALL WILL
AGGRAVATE ONGOING RIVER FLOODING ACROSS THE REGION. MID LEVEL
INSTABILITY WILL STILL BE PRESENT OVER THE FRONTAL INVERSION...SO
A FEW ELEVATED STRONG STORMS CONTAINING HAIL AND LIGHTNING CAN BE
EXPECTED AS WE MOVE INTO MONDAY AND CONTINUE THROUGH MONDAY
EVENING.

SHORTWAVE RIDGING OR SEMI-DRY WNW FLOW ALOFT WILL DOMINATE
WEATHER ACROSS THE SOUTHERN PLAINS TUESDAY THROUGH THE END OF
NEXT WEEK. THE AREA SHOULD FINALLY GET TIME TO DRY OUT AND RECOVER
FROM THESE CURRENT ROUNDS OF STORMS EXPECTED EITHER SIDE OF THE
WEEKEND. TEMPERATURES WILL BE SEASONABLE AS WELL.

05/

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH    64  80  58  78  58 /  50  10   5   5  40
WACO                65  82  58  80  58 /  60  10   5  10  50
PARIS               64  78  57  79  56 /  80  30   5   5  40
DENTON              59  77  54  76  55 /  40   5   5   5  40
MCKINNEY            61  79  56  77  56 /  60  10   5   5  40
DALLAS              65  81  59  79  58 /  50  10   5   5  40
TERRELL             65  81  57  79  58 /  70  20   5   5  40
CORSICANA           68  83  60  80  60 /  80  20   5  10  40
TEMPLE              65  84  60  81  60 /  60  10  10  10  50
MINERAL WELLS       57  78  54  75  55 /  30   5   5  10  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 29, 11:31 PM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1131 PM CDT FRI APR 29 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-010445-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1131 PM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...OVERNIGHT.
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE GENERALLY ALONG
AND SOUTHEAST OF A VAN TO MEXIA TO KILLEEN LINE THROUGH THE
OVERNIGHT HOURS. THE MAIN HAZARDS WILL BE DAMAGING STRAIGHT LINE
WINDS AND HAIL UP TO THE SIZE OF HALF DOLLARS. HEAVY RAIN MAY ALSO
RESULT IN ISOLATED INSTANCES OF FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A COLD FRONT WILL EVENTUALLY OVERTAKE THE DRYLINE...AND THE
RESULTING BOUNDARY MAY LINGER FAR EASTERN AREAS OF NORTH AND
CENTRAL TEXAS SATURDAY. A LACK OF FORCING MAY LIMIT THE EXTENT AND
INTENSITY OF THE ACTIVITY...THUS SEVERE WEATHER IS NOT EXPECTED
SATURDAY.

THE NEXT STORM SYSTEM APPROACHES SUNDAY NIGHT WITH THUNDERSTORM
CHANCES RETURNING TO THE REGION SUNDAY NIGHT THROUGH MONDAY
NIGHT...BEFORE COMING TO AN END ON TUESDAY. THE SEVERE THREAT
DURING THIS PERIOD APPEARS LOW...BUT NOT ZERO. STRONGER STORMS
WOULD LIKELY CONTAIN SOME HAIL AND FREQUENT LIGHTNING. BRIEF HEAVY
DOWNPOURS WILL BE POSSIBLE AS WELL.

.SPOTTER INFORMATION STATEMENT...
FORMAL ACTIVATION OF STORM SPOTTERS IS UNLIKELY THROUGH THE
OVERNIGHT HOURS...BUT TIMELY REPORTS OF HAIL...DAMAGING WINDS OR
FLOODING ARE APPRECIATED.

BAIN

In the hours before

Local storm report, Apr 29, 9:14 PM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
914 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     TORNADO          5 SE IREDELL            31.93N  97.81W
04/29/2016                   BOSQUE             TX   EMERGENCY MNGR

            DELAYED REPORT -- RECEIVED VIDEO CONFIRMATION OF A WEAK
            TORNADO 5 SE OF IREDELL.

HERNANDEZ
Special weather statement, Apr 29, 9:35 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
935 PM CDT FRI APR 29 2016

TXZ121>123-135-300330-
RAINS TX-KAUFMAN TX-VAN ZANDT TX-HENDERSON TX-
935 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR VAN ZANDT...NORTHERN HENDERSON...
RAINS AND SOUTHEASTERN KAUFMAN COUNTIES UNTIL 1030 PM CDT...

AT 935 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR LAKE TAWAKONI STATE PARK TO TOOL. MOVEMENT
WAS EAST AT 45 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ATHENS...GUN BARREL CITY...CANTON...WILLS POINT...GRAND SALINE...MABANK...
CHANDLER...VAN...TOOL...SEVEN POINTS...EDGEWOOD...EMORY...BROWNSBORO...
EUSTACE...EAST TAWAKONI...FRUITVALE...EDOM...ENCHANTED OAKS...CANEY CITY
AND LAKE TAWAKONI STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3222 9548 3222 9621 3224 9623 3266 9607
      3284 9608 3284 9593 3288 9599 3298 9594
      3297 9567 3272 9564 3268 9559 3248 9560
      3235 9545 3229 9545
TIME...MOT...LOC 0235Z 257DEG 39KT 3287 9598 3230 9618

STALLEY
Local storm report, Apr 29, 9:52 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
952 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 PM     HAIL             1.5 NW TEMPLE           31.12N  97.37W
04/29/2016  E1.75 INCH       BELL               TX   AMATEUR RADIO

            GOLFBALL SIZE HAIL REPORTED BY AMATEUR RADIO 1.5 MILES
            NORTHWEST OF TEMPLE
Special weather statement, Apr 29, 10:16 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1016 PM CDT FRI APR 29 2016

TXZ160-300415-
FALLS TX-
1016 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR FALLS COUNTY UNTIL 1115 PM CDT...

AT 1015 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BRUCEVILLE-EDDY...OR 13 MILES NORTHEAST OF TEMPLE...MOVING NORTHEAST AT
30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MARLIN...LOTT AND GOLINDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3110 9715 3128 9727 3152 9680 3131 9666
TIME...MOT...LOC 0315Z 242DEG 26KT 3123 9719

STALLEY
Special weather statement, Apr 29, 11:18 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1118 PM CDT FRI APR 29 2016

TXZ158-160-174-300515-
BELL TX-MILAM TX-FALLS TX-
1118 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BELL...FALLS AND
NORTHWESTERN MILAM COUNTIES UNTIL 1215 AM CDT...

AT 1118 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF ROGERS...OR 11 MILES SOUTHEAST OF TEMPLE...MOVING EAST
AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TEMPLE...MARLIN...LITTLE RIVER-ACADEMY...ROSEBUD...ROGERS...HOLLAND...LOTT...
GOLINDA AND BUCKHOLTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3074 9728 3081 9745 3084 9750 3139 9706
      3141 9703 3122 9661 3110 9683 3108 9681
      3106 9682 3066 9724
TIME...MOT...LOC 0418Z 265DEG 21KT 3103 9719

STALLEY
Special weather statement, Apr 29, 11:28 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1128 PM CDT FRI APR 29 2016

TXZ148-300530-
ANDERSON TX-
1128 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ANDERSON COUNTY UNTIL
1230 AM CDT...

AT 1128 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PALESTINE...MOVING NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PALESTINE AND ELKHART.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3154 9565 3151 9573 3153 9576 3156 9571
      3163 9572 3165 9573 3165 9574 3160 9577
      3163 9580 3168 9578 3167 9581 3170 9585
      3205 9543 3185 9545 3182 9540 3176 9540
      3168 9528 3161 9526
TIME...MOT...LOC 0428Z 227DEG 25KT 3180 9555

STALLEY

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:11 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas64 min
Apr 29, 7:58 PM CDTSpecial Weather StatementFWDJohnson32 min
Apr 29, 8:11 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas64 min
Apr 29, 8:26 PM CDTSpecial Weather StatementFWDDelta, Lamar64 min
Apr 29, 8:33 PM CDTSpecial Weather StatementFWDLampasas57 min
Apr 29, 8:36 PM CDTFlash Flood WarningFWDDelta, Lamar3 hr
Apr 29, 8:41 PM CDTSpecial Weather StatementFWDMcLennan64 min
Apr 29, 9:02 PM CDTSpecial Weather StatementFWDBell58 min
Apr 29, 9:06 PM CDTSevere Thunderstorm WarningFWDMcLennan39 min
Apr 29, 9:12 PM CDTSevere Thunderstorm WarningFWDBell63 min
Apr 29, 9:14 PM CDTSevere Thunderstorm WarningFWDLampasas61 min
Apr 29, 9:28 PM CDTAreal Flood AdvisoryFWDBell, Coryell, McLennan3 hr
Apr 29, 9:35 PM CDTSpecial Weather StatementFWDRains, Van Zandt55 min
Apr 29, 9:41 PM CDTRiver Flood WarningFWDDelta, Lamar21 hr
Apr 29, 10:16 PM CDTSpecial Weather StatementFWDFalls59 min
Apr 29, 10:18 PM CDTSevere Thunderstorm WarningFWDHenderson, Navarro35 min
Apr 29, 10:57 PM CDTAreal Flood AdvisoryFWDBell, Falls2 hr
Apr 29, 11:18 PM CDTSpecial Weather StatementFWDFalls57 min
Apr 29, 11:28 PM CDTSpecial Weather StatementFWDAnderson62 min
Apr 29, 11:48 PM CDTAreal Flood AdvisoryFWDAnderson3 hr
Apr 30, 12:08 AM CDTFlash Flood WarningFWDAnderson2 hr
Apr 30, 1:11 AM CDTSpecial Weather StatementFWDMilam, Robertson64 min
Apr 30, 3:06 AM CDTRiver Flood WarningFWDLeon, Robertson65 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.